# SDR 6CBA2024050724001

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N112AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1412
- Aircraft time: 10,239 hours, 9,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Strut
- Part number: 5322012040
- Part serial: VLG548
- Condition: Binding
- Location: Nlg
- Part time: 10,239 hours, 9,451 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION NOSE GEAR DID NOT INDICATE UP AND LOCKED. THE CREW DIVERTED BACK TO PHX WITH THE LANDING GEAR EXTENDED IN THE DOWN AND LOCKED POSITION.  WE ARE CURRENTLY WAITING ON MAINTENANCE SUPPORT.  TECH SIGN OFF STATED THAT NLG FAILED TO INDICATE UP.  DISCOVERED NLG STRUT NOT FULLY EXTENDING.  REBUILT NOSE STRUT IAW CMM 32-20-05, ALL LEAK AND OPERATIONAL CHECKS SATISFACTORY.
